# SDR USAA001449

- Difficulty date: August 21, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CORRODED 4 INCHES BY 1 INCH, Z-ANGLE 6 INCHES AFT STATION 986 MKD.  CORROSION LEVEL 1, TASK NR C53-107-02.  REMOVED CORROSION, TREATED AND PRIMED PER SRM 51-10-02, 53-60-51.  (M)
